# SDR RAIA00709027

- Difficulty date: September 20, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 22,273 hours, 19,064 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 12452215791
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 5544 - STL - LANDING GEAR HANDLE DISAGREE EICAS MESSAGE ON FINAL.  MAINTENANCE REMOVED AND REPLACED NR 1 & 2 RIGHT PROX SWITCHES, OPS CHECK GOOD.
